兰州大学机构库

Browse/Search Results:  1-10 of 16151 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
Grain size dependence of hardness in nanocrystalline silicon carbide 期刊论文
JOURNAL OF THE EUROPEAN CERAMIC SOCIETY, 2020, 卷号: 40, 期号: 13, 页码: 4396-4402
Authors:  Pan, Chenglong;  Zhang, LM(张利民);  Jiang, Weilin;  Setyawan, Wahyu;  Chen, L(陈亮);  Li, Zhiming;  Liu, Ning;  Wang, TS(王铁山)
Favorite  |  View/Download:18/0  |  Submit date:2020/07/13
Hardness  Amorphization  Molecular dynamics  Nanocrystalline ceramics  Silicon carbide  
Regional trends of lightning activity in the tropics and subtropics 期刊论文
ATMOSPHERIC RESEARCH, 2020, 卷号: 242
Authors:  Qie, Kai;  Tian, WS(田文寿);  Wang, Wuke;  Wu, XK(吴学珂);  Yuan, T(袁铁);  Tian, HY(田红瑛);  Luo, JL(雒佳丽);  Zhang, Ruhua;  Wang, Tao
Favorite  |  View/Download:141/0  |  Submit date:2020/06/15
Lightning activity  Regional trends  CAPE  AOD  
Band alignment of two-dimensional h-BN/MoS2 van der Waals heterojunction measured by X-ray photoelectron spectroscopy 期刊论文
JOURNAL OF ALLOYS AND COMPOUNDS, 2020, 卷号: 834
Authors:  Xing, Shu'an;  Zhao, Guijuan;  Wang, Jie;  Xu, Yan;  Ma, Zhixin;  Li, Xunshuan;  Yang, WG(杨文革);  Liu, GP(刘贵鹏);  Yang, JH(杨建红)
Favorite  |  View/Download:68/0  |  Submit date:2020/06/16
van der Waals heterojunction  Molybdenum disulfide  Hexagonal boron nitride  Band alignment  X-ray photoelectron spectroscopy  
The generalised principal eigenvalue of time-periodic nonlocal dispersal operators and applications 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 6, 页码: 4960-4997
Authors:  Su, Yuan-Hang;  Li, WT(李万同);  Lou, Yuan;  Yang, Fei-Ying
Favorite  |  View/Download:2/0  |  Submit date:2020/07/13
Time-periodic nonlocal dispersal operator  Generalised principal eigenvalue  KPP equation  Positive time-periodic solution  Asymptotic behavior  
Estimating daily evapotranspiration in the agricultural-pastoral ecotone in Northwest China: A comparative analysis of the Complementary Relationship, WRF-CLM4.0, and WRF-Noah methods 期刊论文
SCIENCE OF THE TOTAL ENVIRONMENT, 2020, 卷号: 729
Authors:  Xu, Xuefeng;  Li, Xuliang;  Wang, Xuejin;  He, Chansheng;  Tian, W(田伟);  Tian, Jie;  Yang, Lixiao
Favorite  |  View/Download:2/0  |  Submit date:2020/07/13
Daily regional ET  Complementary relationship  Community land model  Noah model  Weather research and forecasting  Agricultural-pastoral ecotone in Northwest  China  
The dynamics of a degenerate epidemic model with nonlocal diffusion and free boundaries 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 4, 页码: 3347-3386
Authors:  Zhao, Meng;  Zhang, Yang;  Li, WT(李万同);  Du, Yihong
Favorite  |  View/Download:2/0  |  Submit date:2020/07/13
Epidemic model  Nonlocal diffusion  Free boundary  Spreading and vanishing  
L-p NEUMANN PROBLEMS IN HOMOGENIZATION OF GENERAL ELLIPTIC OPERATORS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2020, 卷号: 40, 期号: 8, 页码: 5019-5045
Authors:  Wang, Li;  Xu, Qiang;  Zhou, Shulin
Favorite  |  View/Download:1/0  |  Submit date:2020/07/13
Homogenization  Neumann problems  nontangential maximal function estimates  
Effect of stripe domains on magnetization reversal and domain wall motion-like boundary expansion of the stripe domain region 期刊论文
JOURNAL OF PHYSICS D-APPLIED PHYSICS, 2020, 卷号: 53, 期号: 28
Authors:  Li, Xiaolei;  Xie, Hongkang;  Wei, Yurui;  Feng, Hongmei;  Liu, Yueyue;  Gao, Runliang;  Liu, QF(刘青芳);  Wang, JB(王建波)
Favorite  |  View/Download:5/0  |  Submit date:2020/06/15
magnetization reversal  boundary expansion  stripe domain  
The generalized Cole-Hopf transformation to a general variable coefficient Burgers equation with linear damping term 期刊论文
APPLIED MATHEMATICS LETTERS, 2020, 卷号: 105
Authors:  Wang, ML(王明亮);  Zhang, Jinliang;  Li, Erqiang;  Xin, Xiaofei
Favorite  |  View/Download:6/0  |  Submit date:2020/06/01
Generalized Cole-Hopf transformation  The gVC Burgers equation with linear damping term  (2+1)-dimensional damping Burgers equation  SHB method  Exact solution  
THE EXISTENCE AND EXPONENTIAL BEHAVIOR OF SOLUTIONS TO TIME FRACTIONAL STOCHASTIC DELAY EVOLUTION INCLUSIONS WITH NONLINEAR MULTIPLICATIVE NOISE AND FRACTIONAL NOISE 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2020, 卷号: 25, 期号: 7, 页码: 2665-2697
Authors:  Li, Yajing;  Wang, YJ(王业娟)
Favorite  |  View/Download:8/0  |  Submit date:2020/06/01
Fractional stochastic evolution inclusion  infinite delay  measure of noncompactness  exponential decay  Caputo fractional derivative  nonlinear multiplicative noise  fractional Brownian motion